# SDR CALA0000078

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FACE OF LAV BULKHEAD FRAME TO FUSELAGE ATTACH ANGLE CRACKED AT STA 1309.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 29.
